# SDR 39LA20150326118

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Punctured
- Location: Fuselage
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME SIDE OF EMER ESCAPE HATCH FOUND PUNCTURED 1" FWD OF LOCK MOUNT HOLE.  REPAIRED IAW EO 14022-300 & DWGS 14022-2004, 14022-2005, 14022-2006 & 14022-2007.
